# SDR ASAA2025092561564

- Difficulty date: September 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 24.75 MULTIPLE AREAS OF CORROSION STA 540 TO 727B. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK AT RBL 24.75, STA 540 TO 727B IAW B737-700 SRM 53-00-52-1A-1 SRM51-40-02-0G-0W: 1.500" O: 0.146" R: 0.122" L: 2.500" D: 0.024".
